What is the remedy for this?
Jan 19, 2003
My husband is positive for 5 years. He is under treatment regularly, now he has taken Nelvir and Duovir. From the 6 months he has a diarrea at morning time only. What is the remedy for this? Is any problem from the medicine or it indicate the HIV stage? We are very worry and confusion. Please give me a answer!
Response from Dr. Boyle
I am unfamiliar with Nelvir, but presume that it means nelfinavir. A common side effect of this medication is diarrhea nad that may be the cause of your husband's diarrhea. Still, your husband should be evaluated by his doctor and have some tests run to make sure that his diarrhea is not caused by something else. If the diarrhea is caused by nelfinavir, over the counter medications such as loperamide can be helpful.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Acute Symptom Of AIDS?
- Purple Spots Could I Have Acute HIV Infection
- Blood In Semen After Receptive Anal Sex Worried I Have HIV
- Blood In Urine After Masturbation Worried I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Sore On Penis After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.